应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2016, Vol. 32 Issue (3): 669-684    DOI: 10.1007/s10255-016-0594-5
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Nonlinear Instability of Phillips Model
Rong-fang WANG1, Hong-jun GAO1,2
1 Jiangsu Provincial Key Laboratory for Numerical Simulation of Large Scale Complex Systems School of Mathematical Sciences, Nanjing Normal University, Nanjing 210046, China;
2 Institution of Mathematics, Jilin University, Changchun 130012, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9